MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366065
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during r&d testing at bd, a glass tube was found to be broken upon receipt with a bd seditainer¿ 0.105 m 1.25 ml buffered sodium citrate blood collection tubes.The following information was provided by the initial reporter: during r&d testing in, we observed a glass tube that was received as cracked/broken at the tube top (underneath the hemogard¿ closure).
 
Additional Manufacturer Narrative
H.6.Investigation: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for tube damage with the incident lot was observed.Additionally, retention samples were selected from bd inventory for evaluation and upon completion, the issue relating to tube damage was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see h.10.
 
Event or Problem Description
It was reported that during r&d testing at bd, a glass tube was found to be broken upon receipt with a bd seditainer¿ 0.105m 1.25ml buffered sodium citrate blood collection tubes.The following information was provided by the initial reporter: during r&d testing in, we observed a glass tube that was received as cracked/broken at the tube top (underneath the hemogard¿ closure).

Brand Name
BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
MDR Report Key8921643
Report Number9617032-2019-00964
Device Sequence Number16656162
Product Code JKA
UDI-Device Identifier50382903660655
UDI-Public50382903660655
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K953994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2020
Device Catalogue Number366065
Device Lot Number9171567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;